# SDR DALA2023060604558

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT REPAIRS SPLACE DOUBLERS DOOR JAMB AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00100: CORROSION LEVEL 2. FWD AND AFT REPAIR SPLICE DOUBLERS AT AFT CARGO COMPARTMENT DOOR JAMB (C2) WERE REPLACED PER B717-200 SRM 53-20-15-2R-7, 51-41-05-0G PAR 8, AND 51-41-02-0G. (LP #2798699)
